# SDR A6WA202407148778

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,635 hours, 40,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Part serial: 0924
- Condition: False Indication
- Location: Mlg
- Part time: 39,751 hours, 39,429 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG IN FLIGHT WITH LDG LEVER IN UP POS. MSG INTERMITTENT.   GEAR INDICATION ON ED1 WAS LH, RH MAIN GEAR UP AND NOSE GEAR DOWN.  C/W QRH MSG REMAINED CLEAR. AIRSPEED WAS 250 KTS WHILE ON APPROACH.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED GVI OF NLG, NO DEFECTS NOTED. CW M ACTION FOR MEL 32-30-01. REF 353097-2 FOR MEL.   REPLACED THE PSEU PER AMM 32-61-01. GEAR SWINGS PER AMM 32-30. OPS CHECK GOOD. REMOVED PLACARD AND MEL.
